Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Muscle pain during upper body exercises - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3233 Questions

Doctor :   hi
Doctor :   how can i help yu
User :   i need help by a sports injury doc
Doctor :   ok
User :   whenever i do upper body exrcses i feel my muscle pain like the one, one gets whent pain in neck
Doctor :   ok
User :   pain is along scapula and the side of neck
Doctor :   are yu doing the exercises in a proper way
User :   yes
Doctor :   since how many days yu are doing
Doctor :   whats your age
User :   this ialways statrs after a few days of exercs, never right away, and if i stop for a few days becomes negligible
User :   age is 35
Doctor :   ok
Doctor :   ill help yu
User :   lps suggest something
Doctor :   give some medical tipos
User :   ok
Doctor :   are yu on any medications for this problem
Doctor :   on any spray
User :   no, i avoid taking any painkillers
User :   no, no medications at all
Doctor :   better to avod pain killers
Doctor :   but yu use spray

Doctor :   like RELAXIL spray 3 times a day for 5 days
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again if you need further medical advice.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor